Skew complex symmetric operators and Weyl type theorems
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1269-1283
Printed July 31, 2015
Eungil Ko, Eunjeong Ko, and Ji Eun Lee
Ewha Womans University, Ewha Womans University, Sejong University
Abstract : An operator $T\in{\mathcal L(\mathcal H)}$ is said to be skew complex symmetric if there exists a conjugation $C$ on ${\mathcal H}$ such that $T= -CT^{\ast}C$. In this paper, we study properties of skew complex symmetric operators including spectral connections, Fredholmness, and subspace-hypercyclicity between skew complex symmetric operators and their adjoints. Moreover, we consider Weyl type theorems and Browder type theorems for skew complex symmetric operators.
Keywords : skew complex symmetric operator, subspace-hypercyclicity, Weyl type theorems
MSC numbers : Primary 47A10, 47A53
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd